# SDR UPS02438009

- Difficulty date: March 24, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1241 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - R/H BS 1241 WING CENTER SECTION REAR SPAR WEB AFT SURFACE BULKHEAD FITTING FOUND COR BETWEEN FASTENER #2 AND #9.     R/H BS 1241 WING CENTER SECTION REAR SPARE WEB AFT FACE BULKHEAD FTG BETWEEN FASTENER #2 & #9 CORROSION REMOVED AS PER UPS EO B747-5710-11129.
